Volume 10, Number 4, October 2004
|Page(s)||656 - 665|
|Published online||15 October 2004|
A Γ-convergence result for variational integrators of lagrangians with quadratic growth
Dipartimento di Matematica “U. Dini”, Viale Morgagni 67/A 50134, Firenze, Italy.
2 Department of Mathematical Sciences, Carnegie Mellon University, Pittsburgh PA, 15213 USA; email@example.com.
Following the Γ-convergence approach introduced by Müller and Ortiz, the convergence of discrete dynamics for Lagrangians with quadratic behavior is established.
Mathematics Subject Classification: 37M15 / 49J45
Key words: Discrete dynamics / variational integrators / Gamma-convergence.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.